# SDR 20000621SH001

- Difficulty date: May 31, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N53737
- Make and model: Bbavia 8KCAB
- Aircraft serial: 20875
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Condition: Fod
- Location: Aileron
- Component: 12773
- Stage of operation: AB
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: O

## Discrepancy

PILOT WAS PERFORMING AEROBATICS WHEN, DURING A ROLL TO THE RIGHT, THE CONTROL STICK JAMMED DURING HIS ATTEMPT TO STOP THE ROLL.  HE SLOWED/STOPPED THE ROLL USING ALL AVAILABLE AILERON INPUT USING FULL LEFT RUDDER.  IN A HEAVY SLIP, HE WAS LOOKING AT AVAILABLE OPTIONS FOR DITCHING THE ACFT WHEN A ''POP'' WAS FELT AND CONTROL OF THE AIRCRAFT WAS REGAINED.  UPON A DETAILED INSPECTION OF THE ENTIRE AILERON CONTROL SYSTEM, THE EMERGENCY DOOR RELEASE PULL PIN WAS LOCATED IN THE BELLY JUST BELOW AND AFT OF THE RT LOWER AILERON BELLCRANK.  BASED ON THE FRESH IMPRINTS FOUND ON THE LOCKING PIN, IT IS STRONGLY SUSPECTED THIS LOCKING PIN AND RING WAS A POSSIBLE CAUSE OF THE JAMMED CONDITION.  (X)
